Get E-Book on COVID-19

Q. Though I am on Stalopam, I am not getting sleep. What to do?

Answered by
Dr. Manjunadh M Nair
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 29, 2017 and last reviewed on: Oct 19, 2019

Hi doctor,

I am suffering from insomnia. I have been taking Stalopam for six months, but I am unable to sleep in the night. I had Feliz S Plus before two years, and it worked for me. But, I was advised by my doctor to stop it. What to do now?

Dr. Manjunadh M Nair

Psychiatry Psychologist/ Counsellor Psychotherapy Sexology
#

Hi,

Welcome to icliniq.com.

I understand your concern.

  • Escitalopram may not help you to sleep since it does not have much sedative property.
  • Feliz plus has Clonazepam in it, which will aid in sleep, but is not recommended long term.
  • Since you have not mentioned any other symptoms regarding the prescription of Stalopam, I am assuming that you do not have any other symptoms except sleep disturbance.
  • For a beginning, start practising sleep hygiene, do a bit of exercise in the evening and avoid drinking coffee after 5 PM.
  • If you are still unable to get sleep, then I suggest you tablet Ramelteon 8 mg known by brand name Rametax, which is very physiological and devoid of side effects. Consult your specialist doctor, discuss with him or her and take medicine with consent.
  • But, I will advise you to try the non-medical approach. If you have symptoms of anxiety or depression, then it is better to continue Stalopam.

For further information consult a psychiatrist online --> https://www.icliniq.com/ask-a-doctor-online/psychiatrist


Was this answer helpful?

 | 

Related Questions:
I am feeling lightheaded and dizzy. Is it because of high BP and triglycerides levels?
Can I take Practin and Decdan to gain weight?
Mirap and Clonazepam prescribed for anxiety and depression, Is it fine to take?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Could my insomnia be due to increase in Zoloft dosage?

Query: Hello doctor, I have been taking 100 mg of Zoloft for a number of years. On 14th, my doctor added another 50 mg which I take at bedtime. For the past few days, I have been experiencing severe insomnia and can rarely sleep for more than an hour at a time. In addition, I have begun taking 25 mg of Se...  Read Full »

To stop continuous panic attacks, which drug can be taken other than Clonazepam?

Query: Hi doctor, I have been on Klonopin that is Clonazepam prescribed before 14 years for panic attacks and anxiety. I am currently on the 2 mg dosage and taking it four times a day. This is monitored every few months by my family doctor. For the past one week, I have noticed that I have been experienc...  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Psychiatrist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.